Tight lower bounds on the size of a matching in a regular graph. / Henning, M.; Yeo, Anders.

In: Graphs and Combinatorics, Vol. 23, No. 6, 2007, p. 647-657.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Tight lower bounds on the size of a matching in a regular graph. / Henning, M.; Yeo, Anders.

In: Graphs and Combinatorics, Vol. 23, No. 6, 2007, p. 647-657.

Research output: Contribution to journalArticlepeer-review

Harvard

Henning, M & Yeo, A 2007, 'Tight lower bounds on the size of a matching in a regular graph', Graphs and Combinatorics, vol. 23, no. 6, pp. 647-657.

APA

Henning, M., & Yeo, A. (2007). Tight lower bounds on the size of a matching in a regular graph. Graphs and Combinatorics, 23(6), 647-657.

Vancouver

Henning M, Yeo A. Tight lower bounds on the size of a matching in a regular graph. Graphs and Combinatorics. 2007;23(6):647-657.

Author

Henning, M. ; Yeo, Anders. / Tight lower bounds on the size of a matching in a regular graph. In: Graphs and Combinatorics. 2007 ; Vol. 23, No. 6. pp. 647-657.

BibTeX

@article{68332fe6fc5b49148321947654e21abe,
title = "Tight lower bounds on the size of a matching in a regular graph",
author = "M. Henning and Anders Yeo",
year = "2007",
language = "Undefined/Unknown",
volume = "23",
pages = "647--657",
journal = "Graphs and Combinatorics",
issn = "1435-5914",
publisher = "Springer Japan",
number = "6",

}

RIS

TY - JOUR

T1 - Tight lower bounds on the size of a matching in a regular graph

AU - Henning, M.

AU - Yeo, Anders

PY - 2007

Y1 - 2007

M3 - Article

VL - 23

SP - 647

EP - 657

JO - Graphs and Combinatorics

JF - Graphs and Combinatorics

SN - 1435-5914

IS - 6

ER -